Rigidity of representations in SO(4, 1) for Dehn fillings on 2-bridge knots

Stefano Francaviglia, Joan Porti

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We prove that, for a hyperbolic two-bridge knot, infinitely many Dehn fillings are rigid in SO0(4, 1). Here rigidity means that any discrete and faithful representation in SO0(4, 1) is conjugate to the holonomy representation in SO0(3, 1). We also show local rigidity for almost all Dehn fillings.
Original languageEnglish
Pages (from-to)249-274
JournalPacific Journal of Mathematics
Volume238
Issue number2
DOIs
Publication statusPublished - 1 Dec 2008

Keywords

  • Cuspidal cohomology
  • Dehn filling
  • Fuchsian representation
  • Global rigidity
  • Two-bridge knot

Fingerprint Dive into the research topics of 'Rigidity of representations in SO(4, 1) for Dehn fillings on 2-bridge knots'. Together they form a unique fingerprint.

Cite this